MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0003319707308727

Медицинская библиотека · Angiology · 2008

Rhabdomyolysis following accidental intra-arterial injection of local anesthetic.

Selimoglu Ozer, Basaran Murat, Ugurlucan Murat, Ogus Temucin Noyan

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced myopathy, also named Nicolau syndrome, is a well-known phenomenon following intramuscular injection of certain agents, most commonly reported with penicillin or diclofenac. The mechanism responsible for the pathology is proposed to be incidental administration of the drug into the small arterioles. In this report, we present a Nicolau syndrome-like case that developed following accidental injection of a local anesthetic agent into the femoral artery during coronary angiography.

Для цитирования: Selimoglu Ozer, Basaran Murat, Ugurlucan Murat, Ogus Temucin Noyan. Rhabdomyolysis following accidental intra-arterial injection of local anesthetic.. Angiology. 2008. DOI: 10.1177/0003319707308727.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.